# SDR SWAA2023101907824

- Difficulty date: October 5, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N8714Q
- Make and model: Boeing 737-8
- Aircraft serial: 36934
- Aircraft time: 13,432 hours, 5,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FLOOR PANEL 120BF IS CORRODED ON UPPER SURFACE ON OUTER EDGE.<[01] EVALUATED CORROSION AREA FOUND CORROSION LENGTH IS MORE THAN 3' OUT OF LIMITS I.A.W SRM 53-00-53-1A-1;[02] VERIFIED MATERIAL FOR NEW PANEL AS 2024-T3-0.071 A TAG#A131892 I.A.W SRM 53-30-53-0I-1;[03] VERIFIED ITEMS 1 AND 2;[04] FABRICATED NEW FLOOR PANEL I.A.W MM 50-10-04-400-801 AND SRM 53-30-53-0I-1 FABRICATED BY TREVON THOMAS;[05] VERIFIED ITEM 4 STILL REQUIRES TREAT AND PRIME;[06] OK TO TREAT AND PRIME;[07] TREATED AND PRIMED IAW SRM 51-20-01-0G-0;[08] VERIFIED ITEM 7 AUDIT C/W
